# SDR ASOA201001146

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LBL 18 VERTICAL POST AT FS 409+128 IAW SRM 51-42-06.  NEW VERTICAL POST REQUIRES DRILL UP AND INSTALL.  DRILLED AND RIVETED NEW POST TO LBL 18 INBD POST IAW SRM 51-42-06.  REQUIRE INSTALLATION.  INSTALLED VISULOK FASTENERS & RIVETS WITH POST AT FS 409+128 LBL 28 IAW SRM 51-42-22 & 51-42-06.  REQUIRES TOPCOAT & SEALANT & CORROSION INHIBITOR COATING.  TOPCOATED ALL FASTENERS AND SEALED AROUND AREA IAW SRM 51-25-16 & 51-23-00. APPLIED CORROSION INHIBITOR IAW SRM 51-21-11.   COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889, REVISION A.
